# SDR SWAA2022032265501

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521JB HAS ELONGATED FASTENER HOLES. (MARKED) / L/W L/E PANEL 521JB WITH ELONGATED FASTENER HOLES WAS REPAIRED IAW SRM 51-70-05-2R-6. 59702U 11/08/19
